Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 269, Number 2

All articles in this issue are freely accessible.

On the homotopy index for infinite-dimensional semiflows
Krzysztof P. Rybakowski.
Trans. Amer. Math. Soc. 269 (1982), 351-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637695
Finiteness theorems for approximate fibrations
D. S. Coram and P. F. Duvall.
Trans. Amer. Math. Soc. 269 (1982), 383-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637696
On an extension of localization theorem and generalized Conner conjecture
Satya Deo, Tej Bahadur Singh and Ram Anugrah Shukla.
Trans. Amer. Math. Soc. 269 (1982), 395-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637697
The automorphism group of a composition of quadratic forms
C. Riehm.
Trans. Amer. Math. Soc. 269 (1982), 403-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637698
Weakly Ramsey $P$ points
Ned I. Rosen.
Trans. Amer. Math. Soc. 269 (1982), 415-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637699
Structure of complex linear differential equations
Margalit Ronen.
Trans. Amer. Math. Soc. 269 (1982), 429-444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637700
On the fullness of surjective maps of an interval
Harold Proppe and Abraham Boyarsky.
Trans. Amer. Math. Soc. 269 (1982), 445-452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637701
Probabilistic and deterministic averaging
N. H. Bingham and Charles M. Goldie.
Trans. Amer. Math. Soc. 269 (1982), 453-480
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637702
Focal sets and real hypersurfaces in complex projective space
Thomas E. Cecil and Patrick J. Ryan.
Trans. Amer. Math. Soc. 269 (1982), 481-499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637703
Ramsey numbers for the pair sparse graph-path or cycle
S. A. Burr, P. Erdős, R. J. Faudree, C. C. Rousseau and R. H. Schelp.
Trans. Amer. Math. Soc. 269 (1982), 501-512
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637704
Picard’s theorem
Douglas Bridges, Allan Calder, William Julian, Ray Mines and Fred Richman.
Trans. Amer. Math. Soc. 269 (1982), 513-520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637705
A Loeb-measure approach to theorems by Prohorov, Sazonov and Gross
Tom L. Lindstrøm.
Trans. Amer. Math. Soc. 269 (1982), 521-534
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637706
Geometry and the Pettis integral
Robert F. Geitz.
Trans. Amer. Math. Soc. 269 (1982), 535-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637707
Continuous measures and lacunarity on hypergroups
Richard C. Vrem.
Trans. Amer. Math. Soc. 269 (1982), 549-556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637708
Weak $P$-points in compact CCC $F$-spaces
Alan Dow.
Trans. Amer. Math. Soc. 269 (1982), 557-565
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637709
An alternating sum formula for multiplicities in $L^{2}(Γ\G)$
Roberto J. Miatello.
Trans. Amer. Math. Soc. 269 (1982), 567-574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637710
Collections of subsets with the Sperner property
Jerrold R. Griggs.
Trans. Amer. Math. Soc. 269 (1982), 575-591
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637711
A generalization of Torres’ second relation
Lorenzo Traldi.
Trans. Amer. Math. Soc. 269 (1982), 593-610
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637712
Products of two Borel measures
Roy A. Johnson.
Trans. Amer. Math. Soc. 269 (1982), 611-625
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637713
Classes of Baire functions
Gregory V. Cox and Paul D. Humke.
Trans. Amer. Math. Soc. 269 (1982), 627-635
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637714
Nonexponential leaves at finite level
John Cantwell and Lawrence Conlon.
Trans. Amer. Math. Soc. 269 (1982), 637-661
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637715
The semicellularity theorem
Gene G. Garza.
Trans. Amer. Math. Soc. 269 (1982), 663-676
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637716
A class of $L^{1}$-convergence
R. Bojanić and Č. V. Stanojević.
Trans. Amer. Math. Soc. 269 (1982), 677-683
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637717